# SDR 04FDEA02938

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 69,609 hours, 28,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC25121
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD SUPPORT PIVOT ATTACH POINT INBOARD BORE GOUGED.  REMOVED DAMAGE IAW DOUGLAS CMM 57-52-01, BORE FOUND OUT OF LIMITS.  REPAIRED BORE I/A/W DOUGLAS CMM 57-52-01 AND FED-EX EA 8-5750-81492    REFERENCE NON-ROUTINE NR N00416.
